Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567838
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: D. F. McGhee and R. H. Picard
Title: Cordes' two-parameter spectral representation theory
Additional book information: Pitman Research Notes in Mathematics Series, Volume 177, Longman Scientific and Technical, Harlow, United Kingdom and New York, 1988, 114 pp., $41.95. ISBN 0-470-21084-2.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: B. D. Sleeman
Journal: Bull. Amer. Math. Soc. 22 (1990), 201-208